Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Taking Limotrigine and Zonigram. Have gained weight. Safte to do HCG diet?

Hi, I wondered if you could please possibly help perhaps, I take Limotrigine, Zonigram, Topimax and Citalapram for my epilepsy which has conrolled it for 3 years now and I have been absolutely fine, touch wood. I have put lots of weight on over the last 2 months purely from just eating lots and lots and no matter how much I ve begun to exercise now I cannot seem to shift the access weight on my tummy. I have put on over a stone , but my tummy is the area which I would like to change as it is not changing shape no matter what I do. I would like to try the HGC diet for a bit and would like to know if I would be safe to do this temporarily. I am absolutely fine on all my other medication and have no side affects on them but I just want to check it out. Many thanks. From Rebecca Smith. Gloucestershire.
Asked On : Tue, 7 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
Dear Madam,

Well in my opinion I would not advise you to go for an HCG diet as in my opinion it is not safe.

Dr. Shruti
Answered: Sun, 24 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor